# SDR DALA2017091900001

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 53,545 hours, 17,748 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(ATB) RETURNED TO ATL DUE TO GEAR DISAGREE MESSAGE DURING GEAR-UP SELECTION WITH AN ASSOCIATED GEAR WARNING LIGHT.  CREW COMPLETED QRH PROCEDURE AND DECLARED AN EMERGENCY WITH ATC.  GEAR EXTENSION RESULTED IN NORMAL GEAR DOWN INDICATION.  REPLACED GEAR OPERATED SEQUENCE VALVE, LEAK AND OP CKS GOOD.
